English

Laboratoire de Physique Mathématique Membres Professeurs permanents

Jacques Hurtubise (McGill, CRM)

Affiliation:

Professor
Department of Mathematics and Statistics
McGill University
905 Sherbrooke W.
Montreal, QC, H3A 2K6

Contact information:

Email: hurtubise@crm.umontreal.caa
Phone: (514) 398-3816
URL: http://www.math.mcgill.ca/department/display_people.php?id=65

Areas of research:

Algebraic Geometry, Moduli spaces, Mathematical Physics.

Graduate students:

Nils Lehmann (PhD)

Postdoctoral fellows:

Research Associates:

Visiting researchers:

Selected recent publications:

J. Hurtubise and E. Markman, "Elliptic Sklyanin integrable systems for arbitrary reductive groups", Adv. Theor. Math. Phys. 6 (2002), no. 5, 873--978 (2003) math.AG/0203031

J. Hurtubise and E. Markman, "Surfaces and the Sklyanin bracket", Commun. Math. Phys., 485-502 (2002) math.AG/0107010

C.P. Boyer, J. Hurtubise and R.J. Milgram, "Stability theorems for spaces of rational curves", Int'l Journal of Mathematics 12 No.2 (2001), 223 - 262. AG/9903099

J. Harnad and J. Hurtubise, "Multi-hamiltonian structures for r-matrix systems", (CRM preprint 26p ) math-ph/0211076.

J. Hurtubise, "Spectral Lax pairs and Calogero-Moser systems", in: Mirror Symmetry IV, AMS/IP Studies in Advanced Mathematics, pp 103-112, d'Hoker, Phong and Yau, eds, 2002.